danaparoid

 
National Institutes of Health

Papers overview

Semantic Scholar uses AI to extract papers important to this topic.
Review
2012
Review
2012
This article describes the pharmacology of approved parenteral anticoagulants. These include the indirect anticoagulants… (More)
  • figure 1
  • table 1
  • figure 2
  • table 2
  • figure 3
Is this relevant?
Review
2012
Review
2012
BACKGROUND Heparin-induced thrombocytopenia (HIT) is an antibody-mediated adverse drug reaction that can lead to devastating… (More)
  • table 2
  • figure 1
  • table 3
  • table 4
  • table 7
Is this relevant?
Highly Cited
2011
Highly Cited
2011
2.1.1. For patients receiving heparin in whom clinicians consider the risk of HIT to be . 1%, we suggest that platelet count… (More)
  • table 2
  • figure 1
  • table 3
  • table 4
  • table 6
Is this relevant?
Highly Cited
2008
Highly Cited
2008
This chapter describes the pharmacology of approved parenteral anticoagulants, including the indirect anticoagulants… (More)
  • figure 1
  • table 1
  • table 2
  • figure 2
  • figure 3
Is this relevant?
Highly Cited
2008
Highly Cited
2008
This chapter about the recognition, treatment, and prevention of heparin-induced thrombocytopenia (HIT) is part of the… (More)
Is this relevant?
Highly Cited
2008
Highly Cited
2008
Background Heparin induced thrombocytopenia (HIT) is a serious complication related to the heparin treatment and might lead to… (More)
  • table 1
  • figure 1
  • figure 2
  • table 2
Is this relevant?
Review
2006
Review
2006
Clinical outcomes of 1,478 danaparoid treatment case reports for HIT (involving 1,418 patients) treated between 1982 and mid-2004… (More)
Is this relevant?
Highly Cited
2005
Highly Cited
2005
Heparin-induced thrombocytopenia (HIT) is caused by platelet-activating IgG antibodies that recognize platelet factor 4 (PF4… (More)
  • table 2
  • figure 1
  • figure 2
  • figure 3
Is this relevant?
Highly Cited
2001
Highly Cited
2001
Heparin-induced thrombocytopenia (HIT) is a hypercoagulable syndrome strongly associated with thrombosis that is usually treated… (More)
Is this relevant?
2001
2001
BACKGROUND Delayed-type hypersensitivity (DTH) reactions in patients receiving heparin may occur with both unfractionated (UFHs… (More)
Is this relevant?